# SDR ZZDA2010631

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, L1 DOOR OVERHEAD EMERGENCY LIGHTS INOP.  FOUND CENTER CONTACTOR OF FWD BULB SHORTED TO GROUND.  REPOSITIONED CENTER CONTACTOR, REF WD 33-51-12.  ALSO REPLACED 5A FUSE IN BATTERY PACK B5-235 REF CMM 33-50-02 AND AMM 33-51-03.  ALL OPS CHECKS GOOD.
